Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 99, NWS Northern Indiana

July 4, 2008Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Jul 4, 2008, 10:17 AM EDT for Williams County, Ohio. It took effect at Jul 5, 2008, 9:35 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2008, 10:17 AM EDT (14:17 UTC)
In effect from
Jul 5, 2008, 9:35 AM EDT
Expired
Jul 6, 2008, 10:22 AM EDT
In force
25 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 041417
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1017 AM EDT FRI JUL 04 2008

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.THE HEAVY RAIN THAT FELL WEDNESDAY EVENING MAY LEAD TO MINOR RIVER
FLOODING BY TONIGHT.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC171-051417-
/O.NEW.KIWX.FL.W.0099.080705T0600Z-080706T1300Z/
/MONO1.1.ER.080705T0600Z.080705T0600Z.080705T1300Z.NO/
1017 AM EDT FRI JUL 04 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS 10.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AROUND
  2 AM SATURDAY JULY  5.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$
4 follow-up statements
000 
WGUS83 KIWX 050043
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
843 PM EDT FRI JUL 04 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
.RECENT HEAVY RAINFALL WILL CAUSE MINOR RIVER FLOODING ALONG THE SAINT
JOSEPH RIVER OHIO BELOW MONTPELIER AND ALONG THE TIFFIN RIVER NEAR
STRYKER.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC171-060043-
/O.EXT.KIWX.FL.W.0099.080705T1800Z-080706T1800Z/
/MONO1.1.ER.080705T1800Z.080705T1800Z.080705T1800Z.NO/
843 PM EDT FRI JUL 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER 
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS 10.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  2 PM 
  SATURDAY JULY  5.
* AT 12.0 FEET...FLOODING OF LOW LAND AND AGRICULTURAL LAND BEGINS 
  NEAR THE RIVER.

$$

OHC039-051-171-060042-
/O.EXT.KIWX.FL.W.0098.080705T0040Z-080710T0000Z/
/STRO1.1.ER.080704T1730Z.080706T1200Z.080709T0000Z.NO/
843 PM EDT FRI JUL 04 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 6 PM FRIDAY THE STAGE WAS 11.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.0 FEET AROUND  8 
  AM SUNDAY JULY  6 AND FALL BELOW FLOOD STAGE AROUND  8 PM TUESDAY 
  JULY  8.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
  AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME 
  IMPASSIBLE.

$$
000 
WGUS43 KIWX 051338
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
938 AM EDT SAT JUL 05 2008

...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MODERATE FOR 
THE FOLLOWING RIVERS IN OHIO 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.RECENT HEAVY RAINFALL WILL CAUSE MODERATE RIVER FLOODING ALONG THE 
SAINT JOSEPH RIVER BELOW MONTPELIER.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC171-061338-
/O.EXT.KIWX.FL.W.0099.080705T1335Z-080707T1400Z/
/MONO1.2.ER.080705T0353Z.080706T0000Z.080706T1400Z.NO/
938 AM EDT SAT JUL 05 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* FROM THIS MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM SATURDAY THE STAGE WAS 12.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.4 FEET AROUND  8 PM
  SATURDAY JULY  5 AND FALL BELOW FLOOD STAGE AROUND 10 AM SUNDAY 
  JULY  6.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$
000 
WGUS83 KIWX 060130
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
930 PM EDT SAT JUL 05 2008

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
.RECENT HEAVY RAINS HAVE LED TO MINOR FLOODING ALONG THE SAINT JOSEPH
RIVER OHIO BELOW MONTPELIER AND ALONG THE TIFFIN RIVER NEAR STRYKER. 

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY.

OHC171-070130-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-080707T1300Z/
/MONO1.1.ER.080705T0353Z.080706T0600Z.080706T1300Z.NO/
930 PM EDT SAT JUL 05 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER 
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM SATURDAY THE STAGE WAS 12.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  9 AM SUNDAY JULY  6.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$

OHC039-051-171-070130-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-080710T1200Z/
/STRO1.1.ER.080704T1730Z.080706T1200Z.080709T1200Z.NO/
930 PM EDT SAT JUL 05 2008

THE FLOOD WARNING HAS BEEN EXTENDED
  FOR THE TIFFIN RIVER NEAR STRYKER 
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM SATURDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND  8 
  AM SUNDAY JULY  6 AND FALL BELOW FLOOD STAGE AROUND  8 AM WEDNESDAY
  JULY  9.
* AT 15.0 FEET...SEVERAL RURAL BUILDINGS FLOOD AND FLOODING BEGINS TO
  AFFECT RESIDENTS IN THE VILLAGE OF STRYKER. MANY ROADS BECOME 
  IMPASSIBLE.

$$
000 
WGUS83 KIWX 061422
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1022 AM EDT SUN JUL 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-061452-
/O.CAN.KIWX.FL.W.0099.000000T0000Z-080707T1300Z/
/MONO1.1.ER.080705T0353Z.080705T1100Z.080706T0537Z.NO/
1022 AM EDT SUN JUL 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 7 AM SUNDAY THE STAGE WAS 11.8 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SUNDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 10.3 FEET AROUND  2 PM 
  SUNDAY JULY  6.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 4, 5:47 AM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 4, 5:47 AM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 AM EDT FRI JUL 4 2008

.AVIATION/UPDATE...
AREA OF SHOWERS MOVG THROUGH SWRN PORTION OF CWA MAKING LESS
NORTHWARD PROGRESS THAN EARLIER THIS MORNING... THUS... ADJUSTED
POPS TO KEEP MENTION OF SCT SHOWERS CONFINED TO SRN 1-2 TIERS OF
COUNTIES IN CWA. MVFR VSBYS IN BR AT FWA EXPECTED TO PERSIST
THROUGH EARLY MORNING... OTHERWISE VFR CONDITIONS SHOULD PREVAIL
AT BOTH TERMINALS TODAY AND INTO EARLY TONIGHT. WITH SFC HIGH
REMAINING NEARLY STNRY OVER THE GRTLKS THROUGH TONIGHT... EXPECT A
REPEAT OF MVFR VSBYS LATE TONIGHT AT FWA WITH RADIATIONAL COOLING
FOG DVLPG AGAIN.

&&

.PREV DISCUSSION... /ISSUED 430 AM EDT FRI JUL 4 2008/

SHORT TERM...
AREA OF WARM TOPPED CONVECTION FORMED OVER CENTRAL IL EARLY THIS
MORNING AND MOVG ENE INTO SWRN PORTION OF OUR CWA. ONLY ISOLD
LIGHTNING STRIKES IN THE AREA OF SHOWERS BUT RATHER SLOW MOVEMENT
AND MODERATE RATES YIELDING 88D ESTIMATES AROUND 1/4 PER HR ATTM.
FORCING FOR THE SHOWERS APPEARS TO BE SHRTWV MOVG INTO WRN IL. GFS
HAD BEST FORECAST OF THIS FEATURE AND ASSOCIATED PRECIP FIELDS AT
06Z...THOUGH APPEARS TO BE EXPERIENCING CONVECTIVE FEEDBACK WITH
THIS SYSTEM BY 12Z AND THROUGH REMAINDER OF TODAY/TNGT. BASED ON
CURRENT TRENDS AND GFS GUIDANCE...FCST SCT SHOWERS AND ISOLD TSTMS
SOUTH OF A KDFI-KGGP LINE THIS MORNING WITH GENERALLY DRY WX THIS
AFTN AS WAVE MOVES TO THE EAST...THOUGH DID LEAVE A LOW CHC IN FAR
SOUTH FOR CONSISTENCY SAKE AND TO MATCH UP WITH NEIGHBORING WFOS GRIDS.

WKNG TROF OVER NE U.S. WILL RESULT IN WKNG FLOW OVER THE GRTLKS/OH
VALLEY OVER THE WEEKEND. THIS SHOULD ALLOW SHRTWV MOVG SE ACROSS
SRN MN THIS MORNING TO CUT OFF INTO A WK CLOSED LOW OVER THE AREA
ON SAT. LOCATION OF THIS DEVELOPING UPR LOW ON SAT VARIES
CONSIDERABLY FROM MODEL-MODEL... AS IS OFTEN THE CASE WITH DVLPG
CLOSED LOWS. SOME WK INSTABILITY MAY DVLP OVER SERN PORTION OF
THE CWA SAT AFTN DUE TO PROXIMITY OF CLOSING OFF UPPER LOW AND
LINGERING MOISTURE ASSOCIATED WITH OLD SFC FRONTAL BOUNDARY OVER
OH VALLEY. ISOLATED AFTN SHOWER/TSTM CANT BE RULED OUT IN THIS
AREA AS SUGGESTED BY NAM GUIDANCE BUT FOR NOW LEFT SATS FCST DRY.
GOING DRY FCST FOR SAT NGT STILL REASONABLE AS UPR LOW EXPECTED TO
DRIFT EAST OF THE AREA AS SFC HIGH PRES RIDGE MOVES SE THROUGH THE
CWA.

WITH HIGHER POPS SOUTH TODAY LOWERED HIGHS A BIT. OTRWS LITTLE
CHANGE TO TEMPS WHICH WILL REMAIN BLO NORMAL THROUGH THE PD WITH
WK ELY LOW LEVEL FLOW AND WK UPPER LOW CLOSING OFF NEARBY.

LONG TERM...
SUNDAY THROUGH THURSDAY.

HIGH PRESSURE WILL REMAIN IN CONTROL AT THE START OF THE PERIOD WITH
INCREASING TEMPS AND HUMIDITY SETTING THE STAGE FOR SEVERAL
POTENTIAL SHOTS AT PRECIP THROUGH MUCH OF THE REMAINDER OF THE
FORECAST. VERY FEW CHANGES MADE TO GRIDS.

AS FLOW BECOMES MORE ZONAL WITH TIME FOR THE START OF THE FIRST FULL
WEEK OF JULY...SEVERAL RIPPLES WILL TAKE SHAPE AND MOVE ACROSS THE
REGION BRINGING CHANCES OF PRECIP WITH EACH ONE. MODELS HOWEVER
HAVING EXPECTED TIMING AND TRACK ISSUES. FIRST ONE OF NOTE COULD
ARRIVE AS EARLY AS SUNDAY NIGHT AND EARLY MONDAY ACROSS NORTHERN
AREAS. GEM AND TO A LESSER EXTENT THE ECMWF ARE ONLY ONES SHOWING
THIS WITH GFS AND NAM DRY WITH THE RIDGE HOLDING. AM TEMPTED TO
THROW SOMETHING FOR LATE SUNDAY NIGHT GIVEN OVERALL RECENT TREND OF
AT LEAST SOME PRECIP WITH EACH WAVE...BUT THINK BULK OF FORCING AT
THIS TIME WILL REMAIN NORTH...AT LEAST INTO EARLY MONDAY. AS
INFLUENCE OF RIDGE BEGINS TO SHIFT SLIGHTLY SOUTH THINK CHANCES WILL
INCREASE FOR SHOWERS AND STORMS ACROSS THE AREA INTO TUESDAY NIGHT
BEFORE A WEAK FRONTAL BOUNDARY DROPS THROUGH AND EVENTUALLY BECOMES
PARALLEL TO THE FLOW TO THE SOUTH AND LOSES DEFINITION.  REMAINDER
OF THE FORECAST QUESTIONABLE INTO THURSDAY AS SERIES OF WAVES LOOK
TO CONTINUE. REGION WILL BE SANDWICHED BETWEEN COOLER AIR TO THE
NORTH AND HAZY HOT AND HUMID CONDITIONS TO THE SOUTH. STILL REMAINS
TO BE SEEN IF TRUE SUMMER CONDITIONS WILL ARRIVE YET FOR THE AREA
BUT AS MENTIONED BY THE DAY SHIFT...CHANCES BEGINNING TO LOOK MORE
FAVORABLE INTO THE WEEK OF THE 13TH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM/AVIATION/UPDATE...TAYLOR
LONG TERM...FISHER
Hazardous weather outlook, Jul 4, 6:18 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 AM EDT FRI JUL 4 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-050915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
618 AM EDT FRI JUL 4 2008 /518 AM CDT FRI JUL 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY MAINLY SOUTH
OF A LIMA OHIO TO MONTICELLO INDIANA LINE. SEVERE STORMS ARE
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT
AND AGAIN BY THURSDAY. IT REMAINS TOO EARLY TO DETERMINE SPECIFIC
SEVERE STORM RISKS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-050915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
618 AM EDT FRI JUL 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT
AND AGAIN BY THURSDAY. IT REMAINS TO EARLY TO DETERMINE SPECIFIC
SEVERE STORM RISKS AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.